Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
String cohomology groups of complex projective spaces

Iver Ottosen and Marcel Bökstedt

Algebraic & Geometric Topology 7 (2007) 2165–2238
Bibliography
1 L Astey, S Gitler, E Micha, G Pastor, Cohomology of complex projective Stiefel manifolds, Canad. J. Math. 51 (1999) 897 MR1718684
2 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
3 M Bökstedt, I Ottosen, Homotopy orbits of free loop spaces, Fund. Math. 162 (1999) 251 MR1736363
4 M Bökstedt, I Ottosen, The suspended free loop space of a symmetric space, preprint, Aarhus University, (2004)
5 M Bökstedt, I Ottosen, A spectral sequence for string cohomology, Topology 44 (2005) 1181 MR2168574
6 M Bökstedt, I Ottosen, A splitting result for the free loop space of spheres and projective spaces, Q. J. Math. 56 (2005) 443 MR2182460
7 A Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. $(2)$ 57 (1953) 115 MR0051508
8 M Chas, D Sullivan, String topology, Ann. of Math. $(2)$ (to appear)
9 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
10 M El Haouari, $p$–formalité des espaces, J. Pure Appl. Algebra 78 (1992) 27 MR1154896
11 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Universitext, Springer (1990) MR1083149
12 D Gromoll, W Meyer, Periodic geodesics on compact riemannian manifolds, J. Differential Geometry 3 (1969) 493 MR0264551
13 D Husemoller, Fibre bundles, Graduate Texts in Mathematics 20, Springer (1994) MR1249482
14 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
15 P Klein, Über die Kohomologie des freien Schleifenraums, Mathematische Institut der Universität Bonn, Bonn (1972) MR0348791
16 W Klingenberg, The space of closed curves on the sphere, Topology 7 (1968) 395 MR0236957
17 W Klingenberg, The space of closed curves on a projective space, Quart. J. Math. Oxford Ser. $(2)$ 20 (1969) 11 MR0246330
18 W Klingenberg, Lectures on closed geodesics, Grundlehren der Mathematischen Wissenschaften 230, Springer (1978) MR0478069
19 J L Loday, Cyclic homology, Grundlehren der Mathematischen Wissenschaften 301, Springer (1992) MR1217970
20 S Macnbsp;Lane, Homology, Classics in Mathematics, Springer (1995) MR1344215
21 I Madsen, C Schlichtkrull, The circle transfer and $K$–theory, from: "Geometry and topology: Aarhus (1998)", Contemp. Math. 258, Amer. Math. Soc. (2000) 307 MR1778114
22 I Madsen, J Tornehave, From calculus to cohomology, Cambridge University Press (1997) MR1454127
23 B M Mann, E Y Miller, H R Miller, $S^1$–equivariant function spaces and characteristic classes, Trans. Amer. Math. Soc. 295 (1986) 233 MR831198
24 J McCleary, Homotopy theory and closed geodesics, from: "Homotopy theory and related topics (Kinosaki, 1988)", Lecture Notes in Math. 1418, Springer (1990) 86 MR1048178
25 L Menichi, The cohomology ring of free loop spaces, Homology Homotopy Appl. 3 (2001) 193 MR1854644
26 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974) MR0440554
27 B Ndombol, J C Thomas, On the cohomology algebra of free loop spaces, Topology 41 (2002) 85 MR1871242
28 I Ottosen, On the Borel cohomology of free loop spaces, Math. Scand. 93 (2003) 185 MR2009581
29 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
30 T tom Dieck, Transformation groups, de Gruyter Studies in Mathematics 8, Walter de Gruyter & Co. (1987) MR889050
31 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry 11 (1976) 633 MR0455028
32 A S Švarc, The homologies of spaces of closed curves, Trudy Moskov. Mat. Obšč. 9 (1960) 3 MR0133824
33 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508
34 W Ziller, The free loop space of globally symmetric spaces, Invent. Math. 41 (1977) 1 MR0649625